# SDR RAIA00706041

- Difficulty date: June 30, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 15,568 hours, 13,465 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 3555022002MOD
- Part serial: 1141
- Condition: Malfunctioned
- Location: Mlg
- Part time: 19,101 hours, 18,212 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT 7996 - STL - CREW REPORTED RED LANDING GEAR DISAGREE MESSAGE WITH ALL BEAR DOWN & LOCKED INDICATIONS.  MAINTENANCE REMOVED AND REPLACED THE LGECU.  OPS CHECKED GOOD.
